Translator Disclaimer
Fall 2020 On the stability of perturbed Volterra integrodifferential equations
Mohamed Ali Hammami, Najla Hnia
J. Integral Equations Applications 32(3): 325-339 (Fall 2020). DOI: 10.1216/jie.2020.32.325

Abstract

The asymptotic behavior of solutions of a class of Volterra integrodifferential equations is studied. Some new sufficient conditions are obtained in the presence of perturbation term. Our approach is based on some estimations on the solutions of the perturbed equation with respect to the solutions of the original unperturbed Volterra integrodifferential equations. We prove that the convergence of solutions to the equilibrium point can be studied provided that the perturbation term is bounded by a suitable function. The idea for this approach is based on a new integral inequality of Gronwall type.

Citation

Download Citation

Mohamed Ali Hammami. Najla Hnia. "On the stability of perturbed Volterra integrodifferential equations." J. Integral Equations Applications 32 (3) 325 - 339, Fall 2020. https://doi.org/10.1216/jie.2020.32.325

Information

Received: 7 July 2019; Revised: 20 November 2019; Accepted: 29 November 2019; Published: Fall 2020
First available in Project Euclid: 17 September 2020

zbMATH: 07283060
MathSciNet: MR4150703
Digital Object Identifier: 10.1216/jie.2020.32.325

Subjects:
Primary: 37B55, 45J05

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 3 • Fall 2020
Back to Top